# SDR 9WGA4112017060201

- Difficulty date: June 2, 2017
- Submitted: June 3, 2017
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 71,366 hours, 13,999 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 95020605
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CADC NR 2 DURING DEPARTURE. REPLACED THE NR 2 CADC AND RETURN AIRCRAFT TO SERVICE.
